Inventiones mathematicae

, Volume 112, Issue 1, pp 541–576

Sinai-Bowen-Ruelle measures for certain Hénon maps

  • Michael Benedicks
  • Lai-Sang Young
Article

DOI: 10.1007/BF01232446

Cite this article as:
Benedicks, M. & Young, L. Invent Math (1993) 112: 541. doi:10.1007/BF01232446

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Michael Benedicks
    • 1
  • Lai-Sang Young
    • 2
  1. 1.Department of MathematicsRoyal Institute of TechnologyStockholmSweden
  2. 2.Department of MathematicsUCLALos AngelesUSA